# SDR 99ZZZX1453

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27975
- Make and model: Piper PA-31-325
- Aircraft serial: 317912047
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862
- Condition: Contaminated
- Location: Lt Mlg
- Part time: 6,539 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT LOWERED LANDING GEAR. LEFT MLG DOWN INDICATOR LIGHT (GREEN) FAILED TO ILLUMINATE AND LANDING GEAR WARNING HORN ALERTED PILOT OF POSSIBLE UNSAFE LEFT MLG CONDITION. PILOT RE-CYCLED LANDING GEAR INCIDENT.  FURTHER INVESTIGATION INDICATED LEFT MLG MICROSWITCH, SPRING-LOADED PLUNGER STUCK BEFORE REACHING ITS FULLY EXTENDED POSITION.  REMEDY, CLEAN AND LUBE SPRING-LOADED PLUNGER.
